I feel like i need Viagra but my doctor wont prescribe me to some so what other alternatives are there?
im 20 years of age and he says that im to young to be on them and that they can cause problems. but i cant carry on embarrassing myself when a sex opportunity comes along.
I mean no disrespect but that is what a doctor is supposed to do. Just because you want it does not mean you should take it. Viagra does have risks, it is not something that should be handed out to anyone who asks for it.
HOWEVER your age is somewhat irrelevant, there are 20 year-olds you have a legitimate need to take Viagra. If you do really have a problem that it a different situation. Did you talk to your doctor about what exactly has been the problem? Did he ask you any questions? Some people have physical problems that may cause difficultly or it could be psychological. Even if it is just stress or something like that it is possible to deal with that.
So you can call or go back to see your doctor and discuss alternatives or to try to figure out the cause (often anxiety). Aside from a few other prescription medications there are no other alternatives. There are over the counter “supplements” that may claim to work but they don’t- it is just a waste of money.
I am not. Obviously, something I am sending her is infected and when she opens up the mail on her end, it’s this viagra ad. Thing is, I’ve sent it to my pastor, my uncles who are in their 70′s, how embarrassing. What could this be? A virus? How do I take care of this problem?
Sounds like your E-mail account has been compromised, or you picked up a virus.
Immediately have your computer checked for a ‘bug’ or ‘bugs.’ If you have the proper programs, do the scans yourself, if not you need to take your computer to some one who can.
Once it is clean of pests, install a firewall and an anti-virus program if you do not have one yet.
I strongly recommend a program for malware and adware also.
After you finish this, then go in and change your password, using a good strong one.
Also, check your account information and make sure no information was changed, if it was change it back immediately.
Then, you will have to inform your contacts that it was not you sending that mail, but they need to check their computers in case they were also infected.
Does it have something to do with Christmas???
Why now all of a sudden?
I have no clue Bully.
i have noticed that. it might be because of hockey – the season just started about a month ago.
He just wants to try it
Sometimes your family doctor will give you something for him. Not necissarily viagra, but they can give YOU something to take home for him if he is too shy to go himself.
OMG, coffee came out my nose. I think you’re onto to something there.
I’m 19 never had problems before.
I’ve been on an SSRI for almost a full year now, and like all of a sudden I got dopey dck.
It’s been a week now I can’t let it go on I gotta see a doctor.
Does any of that sht work or is it all hype?
If you have been on SSRI’s for a year, the ED side effects would have shown up before now.
Look carefully at the things you’re doing and things going on around you. You will find something else is triggering this side effect (stress, allergy meds, girl’s feedback, other drug use, exercise..). Cialis will work if you find yourself turned on. Remember those drugs are only amplifiers.However, even the 25 mg. dose may result in a huge and painful boner in a young guy. Talk to your doctor about it. You may need to change something in your life, or the doc may change your SSRI dose, or give you a different SSRI.
The harsh part is ED really screws up your head and can get you depressed. Nothing bums a young guy more that his d**k not working. I can almost guarantee that it is temporary, and easily fixed. Don’t let this get to you. IT can be solved.
Remember H.A.L.T.E. (Hunger, anger, lonely, tired, exercise) If you are feeling these, or failing to manage these, it can amplify the conditions that your SSRI are designed to help. These items can also build the stress that brings on the side effects. Talk to your doc. Good luck.
I am trying something called stamina RX but have heard that the FDA has banned it because it contains prescription strength meds.
in the united states there isnt a OTC drug like viagra.if your a young person dont think that this stuff wil make you a sex machine because it wont. ive taken it but after seeing everything in bluish haze and the feeling of weird sensations over my entire body i wont take it no longer.
I was just testing the drug and its been like this for 5 hours. I can’t miss work cause I have a presentation after 2 hours and the management will be attending. It shows cause most of my suits are kinda tight.
Stay seated as much as you can. Position yourself when you are standing so that a table blocks the view. When walking, carry something to block it, or wear your overcoat if it’s long enough.
We all know (obviously) what would be the effect of a guy taking those women’s breast enhancement pills, lol……
but if a girl took Viagra, Vimax, Extenze, or Enzyte(something like that.)…what would happen?
Although I would not suggest taking the pill, it actually enhanses the womens sexual drive. I took one a long time ago when I was about 20 me and my boyfriend were drinking, and he heard that it enhanced the sexual drive fro both men and females that were young. So since he didnt need the pill for an erectile problem, it just made him last longer, and it made me alot more sensitive, it felt great, but we were also drinking so that could have also attributed to it. I dont suggest it though because it could be dangerous.
Had heard a patent or something was expiring soon,is this true?
When the patent of a prescription medicine expires, all that happens is that other pharmaceutical companies can produce the same product and sell it for less.
Don’t forget that the original company has spent millions on research, the patent is there to help them recoup their research costs.
The product still remains a prescription only medicine because it’s not considered safe to be an OTC product, all people who are prescribed viagra either have a medical check up to make sure that they have no cardiovascular problems or if the person’s doctor already has this information then he can prescribe it.
An OTC viagra would lead to many deaths from this category of patients, it has nothing at all to do with money.